# SDR HALA20251006302

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 36,924 hours, 5,865 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,137 hours, 7,318 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING INSTALLATION OF #1 ENGINE , S/N:42338 FOUND CONNECTOR PLUG 3822 VC-A UNABLE TO THREAD COMPLETELY ON TO 3822VC(PYLON SIDE). REMOVED AND REPLACED ENG1 CONNECTOR 3822VC-A PER AMM 70-71-20. OPS CHECK PENDING. PERFORMED OPS TEST OF ENGINE FIRE AND OVERHEAT DETECTION TEST OK PER: AMM26-12-00.
